Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Swollen lip, redness. Taken Benadryl. What could this be?

The left side of my bottom lip is swollen and I have no idea why. It started late yesterday and it swelled up, I took some benadryl and went to sleep but when I woke up it was still swollen and deep red. I use the same chap stick everyday (they weren t chapped) and I dont think I m allergic to any food. What could this be??
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Such types of allergic reaction may take place because of some injury to lip or allergy to some food or allergy to some cosmetic or may be infection like herpes simples infection or sometimes as a part of some general medical condition.
Treatment at the moment is BENADRYL or LORAYIDINE or CETRIZONE etc.
If the problem reocurs,then you have to consult a dermatologist and try to find the offending agent or any other cause for a proper treatment.
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor